# SDR ARWA981011

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1138
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STAB AROUND AFT STATIC DISCHARGE BASE.  REPAIR DONE IAW SRM 55-35-00.  USING MAT (P/N 2024T3 050) (B/N 98/005851/5851) RIVETS NAS 1738E4-2 (B/N 95/040160/0160) CONS 118/98.  DRAWING BW-L-15-55-A/4509.  W/O JWM 24000 CCF 3139 MIN REPAIR.
